Asian Science Citation Index is committed to provide an authoritative, trusted and significant information by the coverage of the most important and influential journals to meet the needs of the global scientific community.  
ASCI Database
308-Lasani Town,
Sargodha Road,
Faisalabad, Pakistan
Fax: +92-41-8815544
Contact Via Web
Suggest a Journal
Neurocomputing
Year: 2009  |  Volume: 72  |  Issue: 4-6  |  Page No.: 1065 - 1070

Novel delay-dependent stability criteria of neural networks with time-varying delay

Yonggang Chen and Yuanyuan Wu    

Abstract: In this paper, the delay-dependent stability is investigated for neural networks with a time-varying delay. By using the augmented Lyapunov functional method and by resorting to the novel method for estimating the upper bound of the derivative of augmented Lyapunov functionals, the less conservative asymptotic stability criteria are derived in terms of linear matrix inequalities (LMIs). Two numerical examples are presented to show the effectiveness and the less conservativeness of the proposed method.

View Fulltext    |   Related Articles   |   Back
   
 
 
 
  Related Articles

No Article Found
 
 
 
Copyright   |   Desclaimer   |    Privacy Policy   |   Browsers   |   Accessibility